# SDR DXTA200803191

- Difficulty date: July 20, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N745QS
- Make and model: Gulstm 200
- Aircraft serial: 170
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

APU FIRE EICAS MSG.  ILLUMINATED ON T/O AT ABOUT 90-100 KTS.  EICAS MSG.  WENT OUT ON ROLL OUT WITH NO INDICATION OF FIRE.  APU EGT WAS NORMAL.  POST FLT INSPECTION REVEALS NO EVIDENCE OF FIRE, SIGN OR SMELL.  (A)
